# SDR 00FDEA00597

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 48,230 hours, 39,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, RIGHT TRANSITION PANEL AT BS 540, STR 27R FOUND CORRODED IN FWD BAG BIN.  REMOVED, FAB AND INSTALLED PER IAW SRM 51-20-1 AND SRM 51-30-2.
